Duke Mathematical Journal

Singular Radon transforms and oscillatory integrals

D. H. Phong and E. M. Stein

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 58, Number 2 (1989), 347-369.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)
Secondary: 44A15: Special transforms (Legendre, Hilbert, etc.) 58G15


Phong, D. H.; Stein, E. M. Singular Radon transforms and oscillatory integrals. Duke Math. J. 58 (1989), no. 2, 347--369. doi:10.1215/S0012-7094-89-05816-X. https://projecteuclid.org/euclid.dmj/1077307529

Export citation


  • [DJS] G. David, J.-L. Journé, and S. Semmes, Opérateurs de Calderón-Zygmund, fonctions para-accrétives et interpolation, Rev. Mat. Iberoamericana 1 (1985), no. 4, 1–56.
  • [FS] G. B. Folland and E. M. Stein, Hardy spaces on homogeneous groups, Mathematical Notes, vol. 28, Princeton University Press, Princeton, N.J., 1982.
  • [GU] A. Greenleaf and G. Uhlmann, Estimates for singular Radon transforms and pseudodifferential operators with singular symbols, preprint.
  • [NSW] A. Nagel, E. M. Stein, and S. Wainger, Hilbert transforms and maximal functions related to variable curves, Harmonic analysis in Euclidean spaces (Proc. Sympos. Pure Math., Williams Coll., Williamstown, Mass., 1978), Part 1, Proc. Sympos. Pure Math., XXXV, Part, Amer. Math. Soc., Providence, R.I., 1979, pp. 95–98.
  • [PS] D. H. Phong and E. M. Stein, Hilbert integrals, singular integrals, and Radon transforms. I, Acta Math. 157 (1986), no. 1-2, 99–157.
  • [PS2] D. H. Phong and E. M. Stein, Some further classes of pseudodifferential and singular-integral operators arising in boundary value problems. I. Composition of operators, Amer. J. Math. 104 (1982), no. 1, 141–172.
  • [SS] C. D. Sogge and E. M. Stein, Averages over hypersurfaces III, Smoothness of generalized Radon transforms, preprint.
  • [W] S. Wainger, Averages and singular integrals over lower-dimensional sets, Beijing lectures in harmonic analysis (Beijing, 1984) ed. E. M. Stein, Ann. of Math. Stud., vol. 112, Princeton Univ. Press, Princeton, NJ, 1986, pp. 357–421.